Dynamics of a predator-prey model with disease in the predator

Pallav Jyoti Pal, Mainul Haque, Prashanta Kumar Mandal

Research output: Journal PublicationArticlepeer-review

29 Citations (Scopus)


The present investigation deals with a predator-prey model with disease that spreads among the predator species only. The predator species is split out into two groups - the susceptible predator and the infected predator both of which feeds on prey species. The stability and bifurcation analyses are carried out and discussed at length. On the basis of the normal form theory and centermanifold reduction, the explicit formulae are derived to determine stability and direction of Hopf bifurcating periodic solution. An extensive quantitative analysis has been performed in order to validate the applicability of our model under consideration.

Original languageEnglish
Pages (from-to)2429-2450
Number of pages22
JournalMathematical Methods in the Applied Sciences
Issue number16
Publication statusPublished - 15 Nov 2014
Externally publishedYes


  • Eco-epidemiology
  • Global stability
  • Hopf bifurcation
  • Periodic solutions
  • Permanence
  • Stability

ASJC Scopus subject areas

  • Mathematics (all)
  • Engineering (all)


Dive into the research topics of 'Dynamics of a predator-prey model with disease in the predator'. Together they form a unique fingerprint.

Cite this